MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL

MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL
Model Number 45-751019
Medical Device Problem Codes Difficult or Delayed Separation (4044); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that the coil detached during the procedure, then recovered with a lasso.No report of harm or injury to the patient.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant stretched at the proximal section and separated from the pusher.The pusher was not returned for evaluation; furthermore, the monofilament was not present in the implant.Without the return and evaluation of the pusher and monofilament, the investigation is unable to determine the mode of separation (i.E., unintentional vs normal detachment using a detachment controller).Since the investigation could not verify the mode of implant separation due to the absence of the pusher and monofilament, the reported event is considered non-verifiable.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.
 
Event or Problem Description
N/a.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key18923934
Report Number2032493-2024-00222
Device Sequence Number12631727
Product Code KRD
UDI-Device Identifier00812636021072
UDI-Public(01)00812636021072(11)210814(17)260731(10)0000065024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number45-751019
Device Lot Number0000065024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown